# SDR UALA2013050703193

- Difficulty date: May 6, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1433
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED ACCOMPLISHED DOUBLER REPAIR AT BS 1433 PER SRM 53-00-01 REPAIR 3.
